..My regular sleep aid is zipoclone-imovane 7.5. Now with Tamoxifen, am I allowed to increase the dose?I really can't sleep.
I am on the same page- Please ask your doctor first. Once you start increasing you'll have to keep increasing as your body adjusts itself.
Are they any habits you are in, and unaware which can be making it more difficult for you to sleep?
I know what it is like as I have had and still have a problem with sleep. I have used Imovane. It worked, but like most things I take I started to abuse it. I would do and say things I had no memory of. It was scary.
It is marketed as being non-addictive, which is so untrue.
Do talk to your doctor first, though.
Having said all this, I will say if you are hell bent on using more, I'd go very slowly. You might have to cut the pill in half or something.
let me know how it goes!
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 1 answer
Posted 20 Mar 2013 • 1 answer
Posted 22 Oct 2016 • 0 answers
Posted 8 Jan 2017 • 3 answers
Posted 30 Jan 2017 • 1 answer